# SDR CALA2013122393862

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 73,298 hours, 13,032 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUELING VLVS WILL NOT OPEN.  RESET CB'S NO HELP.  MANUALLY OPENED FILL VLVS. AIRCRAFT WILL NOT ACCEPT FUEL, CHECKED FOR VOLTAGE AT LT WING FUELING VLV V28107 PIN 2. HAVE 28V AT CONNECTOR & GNDS AT PINS 1,3 & 4, BAD FUELING VLV.  VLV ON ORDER PCN 646-0067.
